Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
In-vinc-ible

I can't get rid of this dry skin!

I've been on Accutane for 12 days now and my skin is SO DRY! I can deal with the chapped lips because Aquaphor takes care of that as long as I keep applying it...but my SKIN!

I wash with Cetaphil Wash (the kind for all skin types), which is supposed to help moisturize, and then I apply Cetaphil Moisturizing Cream, which is supposed to be one of the best moisturizers out there that is still gentle.

I do this once, maybe twice a day.

I also take one Vitamin E (1000 IU) pill and one Flax Seed Oil (1000mg) pill daily.

I do all this to try to help moisturize my skin, but it is still severely dry, and flaky!

Does anyone have any tips or any suggestions? If you need to know about my acne, it's moderate and 80% cystic.

Whoever can solve my problem wins a fabulous prize! :dance:

Share this post


Link to post
Share on other sites

Heya

It's all related to the level of dosage. The higher the dose, then drier your skin. The longer you take it, the more the med accumulates in your system, so it'll take a while for dryness to decrease even once you stop treatment. And for some people, after months of treatment, the dryness doesn't go away even after stopping the med. Hope this info helps,

Best, Shantelle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×